Advances in Operator Theory

Linear preservers of two-sided right matrix majorization on $\mathbb{R}_{n}$

Ahmad Mohammadhasani and Asma Ilkhanizadeh Manesh

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A nonnegative real matrix $R \in \mathrm {M}_{n,m}$ with the property that all its row sums are one is said to be row stochastic. For $x, y \in \mathbb{R}_{n}$, we say $x$ is right matrix majorized by $y$ (denoted by $x \prec_{r} y$) if there exists an $n$-by-$n$ row stochastic matrix $R$ such that $x = yR$. The relation $\sim_{r}$ on $\mathbb{R}_{n}$ is defined as follows. $x \sim_{r}y$ if and only if $x \prec_{r} y \prec_{r} x$. In the present paper, we characterize the linear preservers of $\sim_{r}$ on $\mathbb{R}_{n}$, and answer the question raised by F. Khalooei [Wavelet Linear Algebra 1 (2014), no. 1, 43-50].

Article information

Source
Adv. Oper. Theory Volume 3, Number 3 (2018), 451-458.

Dates
Received: 6 September 2017
Accepted: 3 December 2017
First available in Project Euclid: 21 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.aot/1513876632

Digital Object Identifier
doi:10.15352/aot.1709-1225

Subjects
Primary: 15A04: Linear transformations, semilinear transformations
Secondary: 15A51

Keywords
linear preserver right matrix majorization row stochastic matrix

Citation

Mohammadhasani, Ahmad; Ilkhanizadeh Manesh, Asma. Linear preservers of two-sided right matrix majorization on $\mathbb{R}_{n}$. Adv. Oper. Theory 3 (2018), no. 3, 451--458. doi:10.15352/aot.1709-1225. https://projecteuclid.org/euclid.aot/1513876632


Export citation

References

  • T. Ando, Majorization, doubly stochastic matrices, and comparision of eigenvalues, Linear Algebra Appl. 118 (1989), 163–248.
  • H. Chiang and C.-K. Li, Generalized doubly stochastic matrices and linear preservers, Linear Multilinear Algebra 53 (2005), 1–11.
  • A. M. Hasani and M. Radjabalipour, The structure of linear operators strongly preserving majorizations of matrices, Electron. J. Linear Algebra 15 (2006), 260–268.
  • A. M. Hasani and M. Radjabalipour, On linear preservers of (right) matrix majorization, Linear Algebra Appl 423 (2007), 255–261.
  • A. Ilkhanizadeh Manesh, Right gut-Majorization on $\textbf{M}_{n,m}$, Electron. J. Linear Algebra 31 (2016), no. 1, 13–26.
  • F. Khalooei, Linear preservers of two-sided matrix majorization, Wavelet Linear Algebra 1 (2014), no. 1, 43–50.
  • A. W. Marshall, I. Olkin, and B. C. Arnold, Inequalities: theory of majorization and its applications, Second edition. Springer Series in Statistics, Springer, New York, 2011.